# SDR R7MR34346

- Difficulty date: July 16, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: L621M1006103
- Condition: Worn
- Location: Engine
- Part time: 259 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

145MM SEAL ASSEMBLY, WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
